Hi all. Have a couple of questions -- I'm really suffering here.
A couple of weeks ago, I received a mega depo-medrol shot for a severe case of hives and an accompanying rash. I chose the shot rather than do a long drawn out pred taper. While it has cleared up the hives and rash, I find I am really constipated -- despite my daily "cocktail" that gets things moving. I already have IBS-C and it's been under control for quite a while now. I haven't been this bad in well over a year or so.
My question -- do steroids up the constipation quotient? I was taking pain med's when I first got this bizarre rash thing (low dose Darvocet), but I haven't had to take any in over a week. I know that can definitely cause problems, but surely they're out of my system by now. I haven't changed my eating habits, as a matter of fact, I'm being really careful about what I put in my mouth because of the tendency to overeat (whether you want to or not) with steroids.
Anything you can suggest to help things along is appreciated. Miralax doesn't work for me and I really don't want to drink a bottle of magnesium sulfate if I can help it!
Thanks in advance...
Some days you're the bug, some days you're the windshield
RA, AS, intolerance/sensitivity to gluten, wheat and dairy.
Back to Enbrel 5/08 (I've gone full circle!), also currently taking .7ml (17.5 mgs) injectible Methotrexate weekly, 2 mgs Folic Acid daily